John F. R. Duncan
John F. R. Duncan
Associate Professor of Mathematics, Emory University
Verifierad e-postadress på emory.edu - Startsida
Titel
Citeras av
Citeras av
År
Umbral moonshine and the Niemeier lattices
MCN Cheng, JFR Duncan, JA Harvey
Research in the Mathematical Sciences 1 (1), 3, 2014
942014
Umbral moonshine
MCN Cheng, JFR Duncan, JA Harvey
Communications in Number Theory and Physics 8 (2), 101-242, 2014
932014
On Rademacher sums, the largest Mathieu group, and the holographic modularity of moonshine
MCN Cheng, JFR Duncan
arXiv preprint arXiv:1110.3859, 2011
722011
Proof of the umbral moonshine conjecture
JFR Duncan, MJ Griffin, K Ono
Research in the Mathematical Sciences 2 (1), 26, 2015
682015
Rademacher sums, moonshine and gravity
JFR Duncan, IB Frenkel
arXiv preprint arXiv:0907.4529, 2009
682009
Super-moonshine for Conway's largest sporadic group
JF Duncan
Duke Mathematical Journal 139 (2), 255-315, 2007
682007
Umbral moonshine
MCN Cheng, JFR Duncan, JA Harvey
arXiv preprint arXiv:1204.2779, 2012
482012
Mathieu moonshine and string compactifications
MCN Cheng, X Dong, JFR Duncan, JA Harvey, S Kachru, T Wrase
Journal of High Energy Physics 2013 (9), 30, 2013
412013
The moonshine module for Conway’s group
JFR Duncan, S Mack-Crane
Forum of Mathematics, Sigma 3, 2015
402015
Mock modular Mathieu moonshine modules
MCN Cheng, X Dong, JFR Duncan, S Harrison, S Kachru, T Wrase
Research in the Mathematical Sciences 2 (1), 13, 2015
352015
Rademacher sums and Rademacher series
MCN Cheng, JFR Duncan
Conformal field theory, automorphic forms and related topics, 143-182, 2014
312014
Derived equivalences of K3 surfaces and twined elliptic genera
JFR Duncan, S Mack-Crane
Research in the Mathematical Sciences 3 (1), 1, 2016
282016
The largest Mathieu group and (mock) automorphic forms
MCN Cheng, JFR Duncan
arXiv preprint arXiv:1201.4140, 53-82, 2011
272011
Equivariant K3 invariants
MCN Cheng, JFR Duncan, SM Harrison, S Kachru
arXiv preprint arXiv:1508.02047, 2015
212015
The umbral moonshine module for the unique unimodular Niemeier root system
J Duncan, J Harvey
Algebra & Number Theory 11 (3), 505-535, 2017
202017
Weight one Jacobi forms and umbral moonshine
MCN Cheng, JFR Duncan, JA Harvey
Journal of Physics A: Mathematical and Theoretical 51 (10), 104002, 2018
192018
Optimal mock Jacobi theta functions
MCN Cheng, JFR Duncan
arXiv preprint arXiv:1605.04480, 2016
162016
Super vertex algebras, meromorphic Jacobi forms and umbral moonshine
JFR Duncan, A O'Desky
Journal of Algebra 515, 389-407, 2018
142018
Self-dual vertex operator superalgebras and superconformal field theory
T Creutzig, JFR Duncan, W Riedler
Journal of Physics A: Mathematical and Theoretical 51 (3), 034001, 2017
142017
O'Nan moonshine and arithmetic
JFR Duncan, MH Mertens, K Ono
arXiv preprint arXiv:1702.03516, 2017
142017
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20